Title

Relating Singularly Perturbed Rational Maps to Families of Entire Maps

Document Type

Article

Publication Date

2019

Department

Mathematics

Publication Title

Contemporary Mathematics: Dynamical Systems and Random Processes

Abstract

In the publication,
Furno, Joanna, Jane Hawkins, and Lorelei Koss. "Rational Families Converging to a Family of Exponential Maps." Journal of Fractal Geometry 6, no. 1 (2019): 89-108. https://www.ems-ph.org/journals/show_abstract.php?issn=2308-1309&vol=6&iss=1&rank=4,
Hawkins and the authors of this paper analyzed the dynamics of a sequence of families of rational maps fa,d(z) = az(1 + 1/(zd))d and the limiting family as d→∞, fa(z) = aze1/z. In this paper, we study the dynamics of related sequences of families of rational maps and their limiting families.

Comments

For more information on the published version, visit American Mathematical Society's (AMS) Website.

See also:

https://scholar.dickinson.edu/faculty_publications/1168/

DOI

10.1090/conm/736/14834

Full text currently unavailable.

COinS